# SDR CALA0500219

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 29,342 hours, 15,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545875U70
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR CUTOUT Z-ANGLE CORRODED AT STA 294-328, RBL 45.  NEW Z-ANGLE INSTALLED IAW SRM 51-40-02.
